# SDR RRXA98387

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S2537716
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME DOUBLER WITH CORROSION DAMAGE, AND WITH MISDRILLED HOLES.  REMOVED PREVIOUS DOUBLER REPAIR, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW DOUBLER REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05106.
